# SDR 96ZZZX924

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5012589
- Condition: Failed
- Location: Lt Mlg
- Part time: 275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - MECHANIC REPORTS DURING INSPECTION, NR 2 BRAKE INNER STATOR FAILED.  SPINS FREELY WITH BRAKE ROTORS.  MAINTENANCE REPLACED BRAKE ASSEMBLY.
